# SDR ASAA0180162

- Difficulty date: May 7, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Lanyard
- Part number: 3961899501
- Condition: Detached
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, L1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DETACHED.  REATTACHED LANYARD BETWEEN GIRT BAR AND SLIDE COVER.  (M)
